Re: Priapism associated with trazodone therapy.

David A Fishbain

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
JournalJournal of Urology
Volume142
Issue number3
StatePublished - Sep 1 1989
Externally publishedYes

Fingerprint

Trazodone
Priapism
Parasympatholytics
Therapeutics

ASJC Scopus subject areas

  • Urology

Cite this

Re : Priapism associated with trazodone therapy. / Fishbain, David A.

In: Journal of Urology, Vol. 142, No. 3, 01.09.1989.

Research output: Contribution to journalArticle

Fishbain, David A. / Re : Priapism associated with trazodone therapy. In: Journal of Urology. 1989 ; Vol. 142, No. 3.
@article{05a08d32ae1b4359ab233eab4e99373b,
title = "Re: Priapism associated with trazodone therapy.",
author = "Fishbain, {David A}",
year = "1989",
month = "9",
day = "1",
language = "English",
volume = "142",
journal = "Journal of Urology",
issn = "0022-5347",
publisher = "Elsevier Inc.",
number = "3",

}

TY - JOUR

T1 - Re

T2 - Priapism associated with trazodone therapy.

AU - Fishbain, David A

PY - 1989/9/1

Y1 - 1989/9/1

UR - http://www.scopus.com/inward/record.url?scp=0024724498&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0024724498&partnerID=8YFLogxK

M3 - Article

C2 - 2769875

AN - SCOPUS:0024724498

VL - 142

JO - Journal of Urology

JF - Journal of Urology

SN - 0022-5347

IS - 3

ER -